# SDR CA991027025

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 82950010175
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK WAS DISCOVERED IN THE AREA OF THE LEFT OUTBOARD ROLL SPOILER ACTUATOR.  LINE REPLACED.
